MAUDE Adverse Event Report: Cochlear Ltd Cochlear Osia OSI300 Implant; Cochlear¿ Osia¿ System

Cochlear Ltd Cochlear Osia OSI300 Implant; Cochlear¿ Osia¿ System
Model Number OSI300
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/18/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device analysis report attached.
 
Event or Problem Description
Per the clinic, the patient experienced a soft tissue complication and was treated with medication (specific class, type, date and duration not reported).However, the issue could not be resolved, and the device was explanted on (b)(6) 2026.Reimplantation is planned but has not taken place as of the date of this report.

Brand Name
Cochlear Osia OSI300 Implant
Common Device Name
Cochlear¿ Osia¿ System
Manufacturer (Section D)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS  2109
Manufacturer (Section G)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS   2109
Manufacturer Contact
ashwinii chelvan
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key50911499
Report Number6000034-2026-03403
Device Sequence Number5778477
Product Code PFO
UDI-Device Identifier09321502070676
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K231204
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberOSI300
Device Catalogue NumberP1772248
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/27/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale